# SDR CA970909007

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Collar
- Part number: 12438116
- Condition: Broken
- Location: Strut
- Part time: 2,106 hours
- Component: 743627
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT IS USED FOR TRANSPORTING SKY DIVERS AND IS SUBJECT TO LONG TAKEOFF RUNS AND CROSSWINDS.  THIS CONDITION SUBJECTS THE LANDING GEAR STRUT TO HIGH STRESS LOADS WHICH CONTRIBUTED TO THE STRUT COLLAR  FAILURE.
